# SDR UPS96220489

- Difficulty date: June 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N903UP
- Make and model: Boeing 727-51C
- Aircraft serial: 18945
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 1130-1136
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:  C.  STA 1130-1136, RBL 62 SEAT TRACK HAS HEAVY CORROSION.  REMOVED, FABRICATED, AND INSTALLED SEAT TRACK PER SRM 51-10-01 AND 51-30-02.
